Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the behavior of solutions of quasi-linear elliptic equations


Author: Howard Jenkins
Journal: Trans. Amer. Math. Soc. 119 (1965), 407-416
MSC: Primary 35.47
DOI: https://doi.org/10.1090/S0002-9947-1965-0186925-7
MathSciNet review: 0186925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.47

Retrieve articles in all journals with MSC: 35.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0186925-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society